i had my 16th or 17 heart cath. 2 weeks ago. my right groin area is fine but i have pain, swelling and a bad burning on my right thigh area. i had a ultrasound done of groin area and thigh area. no clot but they said i had an acumlation of bloof in right thigh area ( ER TOLD ME THIS ) no brusing or discoloration, I can't even stand for any material to touch my thigh. it feels like i burned myself bad and it's raw. the ER dr. didn't tell me what to do for all this, he just said call your cardo. dr. and tell him no clot. the ultasound only took about 4 or 5 minutes if that long. what is happening to my leg. I have 13 stents in 4 years. never had a complation after a cath. befor now. the ER dr. has me to thinking it is in my head. there is no discoloration in thigh area and the groin area is fine.
Welcome to the MedHelp forum!
If there is no blood clot then it is a good thing. Other than that a nerve injury, infection, and dryness on the area can cause the burning sensation. This looks like an inflammation of the blood vessel or a nerve injury. Please consult the cardiologist. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.